Research Paper Functional analysis
1. On new types of contraction mappings in bipolar metric spaces and applications

G. N. V. Kishore; H. Işık; H. Aydi; B. S. Rao; D. R. Prasad

Volume 09, Issue 04 , Autumn 2020, Pages 253-266

Abstract
  Our aim is to present some common fixed point theorems in bipolar metric spaces via certain contractive conditions. Some  examples have been provided to illustrate the effectiveness of new results. At the end, we give two applications dealing with homotopy theory and integral equations.  Read More

Review paper Numerical analysis
2. A Chebyshev functions method for solving linear and nonlinear fractional differential equations based on Hilfer fractional derivative

M. H. Derakhshan; A. Aminataei

Volume 09, Issue 04 , Autumn 2020, Pages 267-280

Abstract
  The theory of derivatives and integrals of fractional in fractional calculus have found enormousapplications in mathematics, physics and engineering so for that reason we need an efficient and accurate computational method for the solution of fractional differential equations. This paper presents ...  Read More

Research Paper Dynamical systems and ergodic theory
3. Synchronization of fractional-order LU system with new parameters using the feedback control technique

M. Karimian; B. Naderi

Volume 09, Issue 04 , Autumn 2020, Pages 281-290

Abstract
  In this paper, a feedback control method is employed for synchronization between two identical chaotic fractional order LU system (FOLUS) with the new parameters. We have shown that the convergence rate of synchronization error. Therefore, use encryption and its analysis for the chaotic FOLUS. In addition, ...  Read More

Research Paper Ring and Module Theory
4. A class of rings between Armendariz and Central Armendariz rings

Sh. Sahebi; S. Razaghi

Volume 09, Issue 04 , Autumn 2020, Pages 301-306

Abstract
  The purpose of this paper is to introduce a proper class of rings between Armendariz and Central Armendariz rings. In this direction, we define the concept of Idempotent Armendariz rings. We consider the closure of the $Id$-Armendariz rings with respect to various extensions including direct ...  Read More

Short Communication General topology
5. Weak separation axioms via almost-ID-sets

A. A. Nasef; A. M. Elfky; N. Youns; R. Mareay

Volume 09, Issue 04 , Autumn 2020, Pages 307-310

Abstract
  The purpose of this paper is to introduce some new classes of almost ideal topological spaces by using the notion of almost-$I$-open sets and study some of their fundamental properties. We study some low separation axioms in almost ideal topological spaces.  Read More